# SDR DALA2015092905851

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Deformed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED EXTERNAL SKIN ON R1 DOOR LOWER EDGE.  R1 DOOR LOWER EDGE WAS REPAIRED IAW ER/A 537815-14, REV. ORIGINAL.
